# SDR DALA2024060605815

- Difficulty date: June 5, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 62,169 hours, 32,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3123 AFT GALLEY RT BULKHEAD RED AISLE EMERGENCY LIGHT INOP. CORRECTIVE ACTION: R/R SERVICEABLE AFT CABIN RED EMERGENCY LIGHT ASSY PER A319 IPC 33-51-09-80. ALL CHECKS GOOD. (5936061)
